Complex Hantzsche-Wendt manifolds

Marek Hałenda

Abstract

n/a
Author Marek Hałenda (FMPI/IM)
Marek Hałenda,,
- Institute of Mathematics
Journal seriesGeometriae Dedicata, ISSN 0046-5755, (A 20 pkt)
Issue year2017
Vol187
No1
Pages1-16
Publication size in sheets0.75
Keywords in Englishcomplex Hantzsche-Wendt manifold, flat manifold, Bieberbach group, Calabi-Yau manifold
ASJC Classification2608 Geometry and Topology
DOIDOI:10.1007/s10711-016-0187-8
URL http://link.springer.com/article/10.1007/s10711-016-0187-8
Languageen angielski
LicenseOther; published final; Uznanie Autorstwa (CC-BY); with publication
Not used for evaluationyes
Score (nominal)0
Publication indicators WoS Citations = 0.000; Scopus SNIP (Source Normalised Impact per Paper): 2017 = 1.076; WoS Impact Factor: 2017 = 0.612 (2) - 2017=0.644 (5)
Citation count*
Additional fields
UwagiArtykuł został zgłoszony do parametryzacji za lata 2013-2016
Cite
busy
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?